Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
August 29, 2014, 06:15:01 PM

Login with username, password and session length


Members
  • Total Members: 23344
  • Latest: TML1991
Stats
  • Total Posts: 636584
  • Total Topics: 48316
  • Online Today: 195
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Which component of Truvada,Reyataz,&Norvir should I change due to intense itch  (Read 1529 times)

0 Members and 1 Guest are viewing this topic.

Offline gonzo

  • Member
  • Posts: 52
Hi all,
 I have been on this combo since mid October, and the itching has never stopped, infact it has gotten worse, so bad now I wake up from sleep scratching my face.
 Before I end up with scars on my face like I already have on my arms, I want to take some action, which part of my combo should i change in hopes the itching stops, or should I try something new altogether?
My CD4 255, VL 2900, any input would be greatly appreciated!

gonzo
diagnosed in 1990, current Meds: Truvada/Reyataz/Norvir

Offline nowwhat75

  • Member
  • Posts: 5
Hello...

I started Truvada,Reyataz,&Norvir combo on DEc 23 08. No prob for a week but yesterday I have rashes on my body and it is itchy. Itchy wasn't that bad but rashes are so bad and covered my whole body. My doc called and told me to stop med and see her. I'm also eager to find out what is the next best combo if I cant continue with this combo.

One more thing, I had few drinks on new year eve and I wonder it is the reason to get all rashes.

This is my first time on Med and I dont know what to expect.

Thanks in advance.

my CD 4 = 436   VL  65000




Hi all,
 I have been on this combo since mid October, and the itching has never stopped, infact it has gotten worse, so bad now I wake up from sleep scratching my face.
 Before I end up with scars on my face like I already have on my arms, I want to take some action, which part of my combo should i change in hopes the itching stops, or should I try something new altogether?
My CD4 255, VL 2900, any input would be greatly appreciated!

gonzo


Offline BlueMoon

  • Member
  • Posts: 665
  • Calling from the Fun House
I think that rash is a possible side effect of Reyataz.  You might be able to try a different protease inhibitor in its place.

If you're taking other medications, like Bactrim, that could be the cause. 
...................VL.....CD4.....%
-----------------------------------------
08/10-- ......<40.....290.....42
05/10-- ......<48.....290.....46
02/10-- ......<48.....481.....44
10/09-- ......<48.....277.....46
07/09-- ......<48.....300.....38
05/09-- ........51.....449.....39
03/09-- Added Isentress
02/09-- ........65.....299.....34
11/08-- ........62.....242.....40
08/08-- ........66.....212.....29
05/08-- ......202.....217.....27
03/08-- ....5210.....187.....21
02/08-- Began Truvada/Reyataz/Norvir
12/07-- 273,000.....157.....22
11/07-- 229,000.....209.....22
10/07-- Diagnosis

It's a complex world.

Offline aztecan

  • Member
  • Posts: 5,394
  • 29 years positive, 57 years a pain in the butt
Actually, the Emtriva, one-half of the Truvada, is known to cause rash.

The Norvir can cause you to feel numb on your lips and around your mouth. That is not as common with the low dosages used to day, but I have experienced them.

Bottom line is see your doctor. He/she will be better able to tell you what is going on. You have given the regimen a good two months to settle down. Since it hasn't, it may be necessary to change to some other combo.

Good luck and keep us posted on how things go.

HUGS,

Mark

"May your life preach more loudly than your lips."
~ William Ellery Channing (Unitarian Minister)

Offline nowwhat75

  • Member
  • Posts: 5
Thank you all.

I stopped Med yesterday and took Benadryl, I wake up this morning and there is no rashes anymore. I'm going to see my Doc on Tuesday and see how it goes.

Good luck gonzo.

Peter

Offline gonzo

  • Member
  • Posts: 52
Thanks for your replys, I will talk to my ID Dr. about the possibility of changing combos, unlike nowwhat75, I have no rash to speak of, just an intense itching sensation that's driving me up the wall.

gonzo
diagnosed in 1990, current Meds: Truvada/Reyataz/Norvir

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.